# SDR F3LA2020092500040

- Difficulty date: September 20, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N343FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8580
- Aircraft time: 5,643 hours, 2,458 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 47145268
- Part serial: 9488
- Condition: Failed
- Location: Horizontal Stab
- Part time: 5,643 hours, 2,458 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX FOUND THS ONLY MOVING 1/2 DEGREE UP AND DOWN.  MX IS T/S, NO ECAM FAULTS.  AIRBUS IS ENGAGED.  R & R THS ACTUATOR, IAW AMM 27-44-51-400-001-A.  OPS CHECK GOOD.
